A rigidity result for non-local semilinear equations

Alberto Farina, Enrico Valdinoci

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We consider a possibly anisotropic integrodifferential semilinear equation, driven by a non-decreasing nonlinearity. We prove that if the solution grows less than the order of the operator at infinity, then it must be affine (possibly constant).
Original languageEnglish
Pages (from-to)1009-1018
Number of pages10
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume147
Issue number5
DOIs
Publication statusPublished - 2017
Externally publishedYes

Fingerprint Dive into the research topics of 'A rigidity result for non-local semilinear equations'. Together they form a unique fingerprint.

Cite this